# SDR YENA2023122101616

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N2027J
- Make and model: Airbus A321-271N
- Aircraft serial: 09121
- Aircraft time: 13,044 hours, 3,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT#1793, JFK-SJO. "AFT DOOR LEFT AND RIGHT EXIT SIGNS INOP ( INTERIOR/EXTERIOR EMERG LT SYSTEM ); (RESOLVED ON W/O: 1301037 TASKCARD: NR-00002 ) REF. LOG PAGE 3864196-1 (REINSTALLED PANELS. REF TO AMM 53-32-00.) FOR CORRECTIVE ACTION. CLEARED MDDR 532888. MX4 UPDATED. PLACARD REMOVED.'
